# SDR SWIA201904295789

- Difficulty date: April 29, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 44,569 hours, 38,009 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R/H ENG T/R UNLOCK IN FLIGHT PERFORMED QRH DID NOT CLEAR. (FLT#5228) RE-RIGGED THROTTLE LOCKOUT SWITCH IAW AMM. OPS CHECK GOOD,  NO DEFECTS NOTED.
